Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2019 year

Convergence of formal Dulac series satisfying an algebraic ordinary differential equation, Sbornik: Mathematics, 2019, V. 210(9), P. 1207-1221.

Go to publication Download (484.3 KB)

Authors: Gontsov R., Goryuchkina I.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2020
About  |  Contacts  |  The old version of this site